# SDR 99ZZZX2528

- Difficulty date: June 1, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N9142B
- Make and model: Piper PA-42-720
- Aircraft serial: 425501038
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Uplock Actuator
- Part number: WTC22151
- Condition: Mismanufactured
- Location: Nlg
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

EMERGENCY UPLOCK RELEASE ACTUATOR, PN WTC 2215-1, WAS ORIGINALLY REPLACED BECAUSE OF LEAK (HYD) AT ROD END.  WHEN 'NEW' PART WAS INSTALLED (SAME P/N), IT LEAKED FROM END CAP.  AFTER THIS, TWO OTHER ACTUATORS WERE TRIED WITH SAME RESULTS. THEY LEAKED WHILE PERFORMING MAIN/NOSE LANDING GEAR OPERATIONAL CHECKS.  PIPER P/N 551 968.  S/N'S AFFECTED:  WTC1072; WTC1190; WTC1202; WTC1268; WTC1317; WTC1338.
